Alert archive / Minnesota / Flash Flood Watches in 2007

Flash Flood Watch 5, NWS Sioux Falls, SD

August 19, 2007Clay County, Dickinson County, Osceola County, Iowa; 7 counties in Minnesota

NWS Sioux Falls, SD issued this flash flood watch at Aug 19, 2007, 11:11 AM CDT for Clay County, Dickinson County, Osceola County, Iowa; 7 counties in Minnesota. It took effect at Aug 19, 2007, 12:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2007, 11:11 AM CDT (16:11 UTC)
In effect from
Aug 19, 2007, 12:00 PM CDT
Expired
Aug 19, 2007, 5:54 PM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD
Flood severity
None

Counties Clay County, IA, Dickinson County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN

The radar

The Sioux Falls radar (KFSD), 93 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KFSD 191611
FFAFSD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1111 AM CDT SUN AUG 19 2007

.DEVELOPING SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON WILL
AGAIN BRING AREAS OF HEAVY RAIN TO SOUTHWEST MINNESOTA AND
NORTHERN PARTS OF NORTHWEST IOWA.

IAZ002-003-014-MNZ071-072-080-081-089-090-097-200015-
/O.NEW.KFSD.FF.A.0005.070819T1700Z-070820T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA-DICKINSON-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-
JACKSON-PIPESTONE-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...TYLER...HENDRICKS...LAKE BENTON...
IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE
1111 AM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA AND SOUTHWEST 
  MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  IOWA...CLAY...DICKINSON AND OSCEOLA. IN SOUTHWEST MINNESOTA...
  COTTONWOOD...JACKSON...LINCOLN...LYON...MURRAY...NOBLES AND 
  PIPESTONE.

* UNTIL 9 PM CDT THIS EVENING

* BANDS OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST OVER THE AREA
  THIS AFTERNOON AND EARLY TONIGHT...WITH POSSIBLY 1 TO 3 INCHES
  OF RAINFALL IN SOME LOCATIONS. THE GROUND IS ALREADY SATURATED
  FROM THE VERY HEAVY RAIN FROM YESTERDAY.

* THE HEAVY RAIN MAY CAUSE FLOODING OF LOW AREAS AND ALONG RIVERS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
RSR
2 follow-up statements
000 
WGUS63 KFSD 192025
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 PM CDT SUN AUG 19 2007

.SHOWERS AND THUNDERSTORMS...WITH HEAVY DOWNPOURS...WILL CONTINUE
THROUGH MID EVENING...OVER PORTIONS OF NORTHWEST IOWA AND
SOUTHWEST MINNESOTA...PRIMARILY FROM COTTONWOOD COUNTY MINNESOTA
SOUTH TO CLAY COUNTY IOWA. FURTHER WEST...THE HEAVY RAIN THREAT
HAS ENDED.

IAZ002-MNZ071-072-080-089-097-192130-
/O.CAN.KFSD.FF.A.0005.000000T0000Z-070820T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA-LINCOLN-LYON-MURRAY-NOBLES-PIPESTONE-
INCLUDING THE CITIES OF...SIBLEY...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...
WORTHINGTON...PIPESTONE
325 PM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA AND
SOUTHWEST MINNESOTA HAS BEEN CANCELLED. THE HEAVY RAIN THREAT HAS
SHIFTED EAST.

$$

IAZ003-014-MNZ081-090-200200-
/O.CON.KFSD.FF.A.0005.000000T0000Z-070820T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKINSON-CLAY-COTTONWOOD-JACKSON-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...WINDOM...MOUNTAIN LAKE...JACKSON...LAKEFIELD
325 PM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHWEST IOWA...CLAY AND DICKINSON. 
  IN SOUTHWEST MINNESOTA...COTTONWOOD AND JACKSON.

* UNTIL 9 PM CDT THIS EVENING

* BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST
  OVER THIS AREA THROUGH MID EVENING...WITH ANOTHER INCH OR TWO OF
  RAIN COULD FALL ON ALREADY SATURATED GROUND.

* THE HEAVY RAIN MAY CAUSE FLOODING OF LOW AREAS AND ALONG
  RIVERS...AND COULD PRODUCE FLASH FLOODING...ESPECIALLY ON
  HIGHWAYS AND URBAN AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

GH
000 
WGUS63 KFSD 192254
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
554 PM CDT SUN AUG 19 2007

.FLASH FLOODING IS NO LONGER A CONCERN OVER NORTHWEST IOWA AND
SOUTHWEST MINNESOTA THIS EVENING...AS THUNDERSTORMS CONTINUE 
TO MOVE EAST OUT OF THE AREA.

IAZ003-014-MNZ081-090-200000-
/O.CAN.KFSD.FF.A.0005.000000T0000Z-070820T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKINSON-CLAY-COTTONWOOD-JACKSON-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...WINDOM...MOUNTAIN LAKE...JACKSON...LAKEFIELD
554 PM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA AND
SOUTHWEST MINNESOTA HAS BEEN CANCELLED. 


$$

LIEBL

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 10:42 AM CDT, 29 minutes earlier.

Area forecast discussion, Aug 19, 10:42 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1042 AM CDT SUN AUG 19 2007

.DISCUSSION...
SFC LOW PRESSURE NEAR KYKN AT 15Z...WITH SFC FRONTAL BOUNDARY
CLEARLY DEFINED BY CLEARING SOUTH OF THE FRONT ACROSS EXTREME SE SD
INTO NORTHWEST IA...AND AREAS NORTH AND WEST OF THE FRONT WHERE
FOG/LOW CLDS HANG TOUGH. MID LEVEL FORCING FROM 850MB TO 700MB ALSO
EVIDENT BY LINE OF SCATTERED THUNDERSTORMS CURRENTLY ACROSS SW MN
AND SE SD. STRONGEST MID LEVEL FORCING ACROSS NORTHEAST PART OF CWA
SO THAT AREA LIKELY TO SEE THE MOST THUNDERSTORM ACTIVITY THROUGH
MID DAY...THEN MID LEVEL FORCING TEMPORARILY SHIFTS TO THE EAST. BY
MID-LATE AFTERNOON FOCUS WILL TURN TO DEVELOPING SEVERE WEATHER
THREAT ACROSS NORTHWEST IOWA AND ADJOINING AREAS OF SOUTHEAST SD AND
THE BORDING MN COUNTIES...AS THE CLEARING THAT AREA...WILL ALLOW FOR
STRONG HEATING AND A VERY UNSTABLE CONDITIONS MID TO LATE AFTERNOON.
WILL UPDATE HWO TO INTRODUCE SEVERE WEATHER THREAT THIS AREA FOR MID
AFTERNOON THROUGH THE EVENING.

AFTERNOON TEMPERATURES WILL DEPEND OF CONVECTION AND CLEARING...BUT
LIKE YESTERDAY...SHOULD HAVE A WIDE RANGE OF TEMPERATURES NORTH TO
SOUTH ACROSS CWA AS THE DAY PROGRESSES.  WILL CONTINUE TO FINE TUNE
GRIDS AND TEXT PRODUCTS AS THE SITUATION WARRANTS.

&&

.AVIATION...
WIDESPREAD IFR CIGS/VSBYS NORTH OF WARM FRONT ACROSS MUCH OF
SOUTHEAST SD AND SW MN AT 15Z...WITH ONLY GRADUAL IMPROVEMENT
EXPECTED REST OF THE DAY. SCATTERED THUNDERSTORMS ALSO POSSIBLE THIS
AREA THROUGH THE EVENING HOURS. SOUTH OF WARM FRONT...ACROSS NW
IA...VFR...BUT WITH AN INCREASING CHANCE OF STRONG THUNDERSTORMS MID
AFTERNOON THROUGH THE EVENING HOURS.

&&

.PREV DISCUSSION...
VERY MESSY FORECAST AGAIN THIS MORNING...WITH ILL TIMED IMPULSES...
CONVECTIVE FEEDBACK...AND SUBTLE DIFFERENCES IN POSITIONS OF SFC
BOUNDARIES ALL LEADING TO DIFFICULTIES IN TIMING AND PINNING DOWN
THE BEST THREATS OVER WHAT APPEARS TO BE ON THE AVERAGE AN ACTIVE
3-5 DAYS...BUT NOT WITHOUT AT LEAST SOME LONGER BREAKS IN PCPN.

PWAT ANALYSIS FAIRLY UNCHANGED FROM FORMER NIGHT...WITH EXCEPTION
OF SOUPING UP A BIT MORE WITH INFLUENCE FROM ERIN REMNANTS IN SRN
PLAINS...AND DRYING OUT A TOUCH THRU THE FAR N.  SFC BNDRY IS MOST
IDENTIFIABLE THROUGH THE VISFOG IMAGERY THIS MORNING...FILLING IN
THE GAPS IN THE OBS NETWORK WITH SLOWLY SWRD MOVING BNDRY...ROUGHLY
FROM NR PKS TO JUST S OF KFSD TO NR KSPW. WIDESPREAD LOW CLOUDS
EXIST NORTH OF BNDRY...WITH FOG PRESENT IN PLACES...MOST
CONCENTRATED NEAR THE HIGHER TERRAIN OF SW MN...BUT BACKING WWRD.
WAVE MOVING ACRS NEBRASKA AND SRN SD ON WV...WITH SMALL COMPLEX OF
STORMS MOVING ACRS CNTRL INTO SERN SD. OTHER SCT STORMS NOW BECOMING
MORE NUMEROUS ACRS NWRN IA...LOCATED IN MAIN VEERED LLJ/MOISTURE
TRANSPORT AXIS.  THIS AREA LIKELY TO PERSIST INTO THE EARLY MORNING
BEFORE WEAKENING...WITH SPOTTTY RAINFALL RATES OF ONE HALF TO 3/4
INCH PER HOUR. THREAT FOR ADDITIONAL HEAVY RAINS IN THE SHORTEST
TERM APPEARS TO BE MINIMAL WITHIN THE FORMER WATCH AREA...SO ALLOWED
TO EXPIRE. WHEN FINAL BNDRY LOCATIONS BECOME ESTABLISHED TODAY...
MAY CERTAINLY FIND NEED TO REISSUE FOR WHAT APPEARS TO BE POTENTIAL
REDEVELOPMENT FOR STORMS LATER AFTN INTO EARLY EVENING AS LAST
EFFECT OF WAVE HAS CHC TO UTILIZE DESTABILIZED BNDRY ACRS FAR ERN
CWA. ELSEWHERE...UNTIL WAVE GETS BY...WHICH APPEARS TO BE SLIGHTLY
BETTER TIMED IN THE GFS...WL CONTINUE TO FIND THREAT FOR
REDEVELOPMENT OF AT LEAST ISOLD TO SCT STORMS.  SEVERE POTENTIAL
DOES AGAIN NOT LOOK TOO STRONG...WITH MORE CONCERN TOWARD RAINFALL
WITH WKR MID LVL FLOW...WARM MID LVL TMPS...AND HIGH MOISTURE
CONTENT.

TONIGHT...WL SEE SOME TEMPORARY MID LVL RIDGING MOVE IN...AS BNDRY
LKLY REACHES MOST SWRD EXTENT. PCPN THREAT SHUD TAPER OFF...THEN
MAY SEE FIRST INFLUENCE OF APPROACHING TROUGH AS LLJ INCREASES
THRU CNTRL DKTS...AND COMPLEX OF STORMS MOVES TOWARD NWRN CWA.
THIS SHUD BRUSH AT LEAST NRN AREAS EARLY...BUT SEEMS TO BE A BIT
TOO AGGRESSIVE IN MDLS WITH ANTICIPATED LOCATION OF BNDRY/WAVE.
BY AFTN...MID LVL FLOW WL HAVE STRENGTHENED SOME INCREASING SHEAR...
WITH SIMILAR POTENTIAL FOR INSTABILITY BASED ON FCST HIGHS AND
POOLED MOISTURE. ISSUE WL BE SOMEWHAT WARMER TMPS ALFT LKLY TO
SQUIRT OUT AHEAD OF FEATURE...HOLDING BACK DEVELOPMENT SOMEWHAT NEAR
BNDRY...AND PERHAPS FAVORING AREAS NORTH. STILL HAVE 1500-2000 J/KG
ELEVATED CAPE...SO WL HAVE TO WATCH FOR A MORE ORGANIZED SVR THREAT
INTO THE EVENING HOURS. AGAIN A DROPOFF IN CONVECTIVE THREAT LTR MON
NIGHT AND EARLY TUE AS FIRST PART OF TROUGH SHEARS/ROTATES NEWRD...
LEAVING STALLED BNDRY IN WAKE ACRS CWA.

TUE AFTN/EVNG MAY END UP A FAIRLY SIGNIFICANT SEVERE WEATHER EVENT
ALG CDFNT...INCLUDING A THREAT FOR TORNADIC STORMS IF THE
SHEAR/INSTABILITY IS ANYWHERE NEAR FCST AS BELT OF STRONG MID LVL
WINDS WITH NEXT IMPULSE IN TROUGH PUSHES ACRS FRONTAL BNDRY. WL LKLY
NOT WAIT UNTIL LATE AFTN WITH STRENGTH OF DYNAMICS.

UPPED POPS A BIT MORE ACRS SERN AREAS FOR WED NIGHT...AS APPEARS SET
UP YET ANOTHER FRONT/WAVE INTERACTION...WITH MOST UNCERTAINTY HOW
FAR NWRD THIS MIGHT GET.

TEMPERATURES A GRAND CHALLENGE AGAIN. UNLIKE YDA...TODAY WITH
PASSAGE OF WAVE LOOKS FROM QG PERSPECTIVE TO REINFORCE THE SWRD PUSH
TO BNDRY...OR AT WORST PUT IN HOLDING PATTERN. THEREFORE...EXPECT
STRATUS TO BE QUITE PERSISTENT...AND MAY BE OVERLY OPTIMISTIC ON
TMPS K9V9-KYKN AREA IF CLOUDS HOLD ON LONGER. SOME LOCATIONS CLOSER
TO CURRENT EDGE MAY HAVE TMPS FALL FOR A WHILE DURING THE MORNING
BEFORE STARTING A RECOVERY WHICH COULD BE QUITE RAPID NEAR MOST
SHALLOW BOUNDARY.  WL AGAIN THREATEN TO HAVE ELY TRAJECTORY KEEP
LOWS KNOCKED DOWN ACRS SWRN MN INTO ECNTRL SD.  ON MON...SHOULD HAVE
LESS ISSUES WITH LONG TERM STRATUS WITH EXCEPTION OF FAR NRN AREAS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&

CHAPMAN/GH
Hazardous weather outlook, Aug 19, 11:03 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1103 AM CDT SUN AUG 19 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-201200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1103 AM CDT SUN AUG 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE TRI STATE AREA
THIS AFTERNOON. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS
NORTHWEST IOWA...AND ADJOINING COUNTIES OF NORTHEAST
NEBRASKA...SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA. THIS
AREA WILL HEAT OUT THIS AFTERNOON...AND WITH A FRONTAL BOUNDARY
IN THE VICINITY...LARGE HAIL AND DAMAGING WINDS...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE FROM EARLY AFTERNOON THROUGH
THE MID EVENING HOURS. THE AIRMASS IS VERY MOIST...SO LOCAL HEAVY
RAIN WILL BE POSSIBLE FROM ANY THUNDERSTORM THIS AFTERNOON
THROUGH THIS EVENING.

FLOODING...
SCATTERED THUNDERSTORMS TODAY THROUGH THIS EVENING WILL BE
CAPABLE OF PRODUCING VERY HEAVY RAIN. THE GREATEST HEAVY RAIN
FLOOD POTENTIAL WILL BE ACROSS NORTHWEST IOWA AND SOUTHWEST
MINNESOTA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED LATE MONDAY AFTERNOON AND
EVENING...AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.  A MORE ORGANIZED AREA OF THUNDERSTORMS IS LIKELY
TO DEVELOP TUESDAY AFTERNOON OVER FAR SOUTHEAST SOUTH DAKOTA AND
SOUTHWEST MINNESOTA...PRESSING THROUGH NORTHWEST IOWA BY EARLY
EVENING. THESE STORMS WOULD HAVE A HIGHER POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER...WITH THE THREAT FOR SOMEWHAT LARGER
HAIL AND STRONGER WINDS THAN MONDAY...AS WELL AS THE THREAT FOR A
FEW TORNADOES ACROSS NORTHWEST IOWA...EXTREME NORTHEAST NEBRASKA
AND FAR SOUTHEAST SOUTH DAKOTA.

MORE THUNDERSTORMS WILL AFFECT THE AREA LATER IN THE
WEEK...FOCUSING MAINLY ON THE NIGHTTIME INTO EARLY MORNING HOURS.
WHILE SOME THREAT FOR SEVERE STORMS WILL EXIST...HEAVY RAINFALL
WILL ALSO BE A THREAT...ESPECIALLY FROM THE LOWER MISSOURI VALLEY
THROUGH NORTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHWEST IOWA AND
ADJOINING AREAS OF NORTHEAST NEBRASKA...SOUTHEAST SOUTH
DAKOTA...AND SOUTHWEST MINNESOTA AFTER 1PM TODAY.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Flash Flood Watches in Minnesota, 2007Flash Flood Watches in Iowa, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.